[A case of meningoencephalitis that developed during nivolumab use].
Аннотация
A 72-year-old woman developed a fever and consciousness disturbance after completing 8 courses of nivolumab for lung adenocarcinoma. A cerebrospinal fluid test showed an increased cell count, but bacterial culture, herpes simplex virus-polymerase chain reaction, acid-fast staining, and cytology were negative; serum paraneoplastic syndrome-related antibody was also negative. Serum and cerebrospinal fluid specimens were positive for anti-glutamate receptor (GluR) antibody, and fluid-attenuated inversion recovery images on head magnetic resonance imaging showed a high signal intensity at the right parietal lobe. The condition was determined to be immune-mediated encephalitis, and pulse steroid therapy was performed. The symptoms promptly improved after treatment. The patient in the present case was anti-GluR antibody-positive but was determined to have nivolumab-related encephalitis based on the clinical course. The use of immune checkpoint inhibitors has become widespread in recent years, although it can occasionally lead to encephalitis. We herein report our experience with immune checkpoint inhibitor-related encephalitis, which is seldom reported in Japan.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.